I Have Extreme Bruising Along my Ribs(Net Like) Shortly After a Breast Augmentation.
- Asked by Pinupgirl in Calgary Alberta
- 2 years ago
I had a BA done on May 18th and on May 19th had a clot removed from my right breast, The blood settled but one morning I woke up to the whole left side of my body bruised in a net like design. Could anyone tell me why this happened and will it ever go away?
Bruising and breast augmentation
Unfortunately, you developed a hematoma which it sounds like your surgeon took care of the day after your surgery. The blood will continue to travel south in some cases until it goes away. It looks like you lost a significant amount of blood so you may feel more weak and tired during your recovery, this should get better with time. The great news is that the bruising will completely resolve. You are at a higher risk for developing a capsular contracture on the side that you bled on. You may ask your doctor about prophylactically treating you with Singulair to help prevent that from happening. Don't be surprised if your bruise continues to change colors as it fades with time- to the point where it becomes yellow (like any bruise). Good luck.
The bruising will go away and small amounts of superficial bruising too will go away, but you must not be too active or you will delay your healing process. Your Board Certified Plastic Surgeon will be able to answer the questions since they know your history.
Web reference: http://www.elitemdspa.info/
Extreme bruising after breast Augmentation and hematoma
When you get a hematoma, the bleeding goes into the tissue planes and "dissects" in those planes to surrounding areas, and by gravity the bruising may tend to work its way down lower. Rest assured that all of this bruising will resolve over the few weeks.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.